# SDR C2XA98IA547

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 84501
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MOB - FLT 3308 - THE CREW REPORTED ELECTRICAL SMOKE IN THE COCKPIT.  THE SEAT BELT/NO SMOKING CIRCUIT BREAKER WAS PULLED AND THE AIRCRAFT LANDED AT MOB WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LIGHTING MODULE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
